# SDR DALA2025012700644

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,279 hours, 10,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 3R SLIDE DOES NOT SHOW DISARMED. FA REPORTED PIN IS IN. CORRECTIVE ACTION: R/R DOOR SLIDE PER A330 AMM 25-61. OK FOR SERVICE. (6479130)
